File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Remarks on lines and minimal rational curves

TitleRemarks on lines and minimal rational curves
Authors
KeywordsLines
Minimal rational curves
Moduli spaces
Stable bundles
Issue Date2009
PublisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtml
Citation
Science In China, Series A: Mathematics, 2009, v. 52 n. 4, p. 617-630 How to Cite?
AbstractWe determine all of lines in the moduli space M of stable bundles for arbitrary rank and degree. A further application of minimal rational curves is also given in last section. © 2009 Science in China Press and Springer-Verlag GmbH.
Persistent Identifierhttp://hdl.handle.net/10722/75435
ISSN
2011 Impact Factor: 0.701
2012 SCImago Journal Rankings: 0.540
ISI Accession Number ID
Funding AgencyGrant Number
Competitive Earmarked ResearchHKU7025/03P
Research Grant Council, Hong Kong
Funding Information:

This work was supported by the Competitive Earmarked Research Grant (Grant No.HKU7025/03P) of the Research Grant Council, Hong Kong

References
Errata

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_HK
dc.contributor.authorSun, Xen_HK
dc.date.accessioned2010-09-06T07:11:05Z-
dc.date.available2010-09-06T07:11:05Z-
dc.date.issued2009en_HK
dc.identifier.citationScience In China, Series A: Mathematics, 2009, v. 52 n. 4, p. 617-630en_HK
dc.identifier.issn1006-9283en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75435-
dc.description.abstractWe determine all of lines in the moduli space M of stable bundles for arbitrary rank and degree. A further application of minimal rational curves is also given in last section. © 2009 Science in China Press and Springer-Verlag GmbH.en_HK
dc.languageengen_HK
dc.publisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtmlen_HK
dc.relation.ispartofScience in China, Series A: Mathematicsen_HK
dc.subjectLinesen_HK
dc.subjectMinimal rational curvesen_HK
dc.subjectModuli spacesen_HK
dc.subjectStable bundlesen_HK
dc.titleRemarks on lines and minimal rational curvesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0036-8237&volume=52&spage=617&epage=630&date=2009&atitle=Remarks+on+lines+and+minimal+rational+curvesen_HK
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_HK
dc.identifier.authorityMok, N=rp00763en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s11425-009-0038-2en_HK
dc.identifier.scopuseid_2-s2.0-65249138875en_HK
dc.identifier.hkuros169997en_HK
dc.identifier.hkuros258857-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-65249138875&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume52en_HK
dc.identifier.issue4en_HK
dc.identifier.spage617en_HK
dc.identifier.epage630en_HK
dc.identifier.isiWOS:000265153000001-
dc.publisher.placeChinaen_HK
dc.relation.erratumdoi:10.1007/s11425-014-4886-z-
dc.identifier.scopusauthoridMok, N=7004348032en_HK
dc.identifier.scopusauthoridSun, X=7405624500en_HK
dc.identifier.citeulike4341745-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats